| Model Number |
6481779 |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event occurred on the hong kong market on a significantly similar device to ¿compressor mini 115v 60hz¿ which is sold in the us.Therefore, for d4 unique identifier (udi) #, primary di number has been used from compressor mini 115v 60hz.Provided d4 serial # and h4 device manufacture date, correspond to device involved in the event, which is "compressor mini 230v¿.
Event or Problem Description
It was reported that water came out from the compressor's air outlet.There was no patient harm.Manufacturer's ref.#: (b)(4).
Additional Manufacturer Narrative
The field service engineer (fse) has investigated the reported compressor on-site.The fse replaced the thermoelectric cooler to resolve the issue and sent back for further investigation.After the replacement, the compressor passed all functional and safety tests and was cleared for clinical use.The returned thermoelectric cooler has been tested in a compressor that is connected to a ventilator.The pre-use check on the connected ventilator passed all tests.No issues were found during ventilation for 3 days.The water was accumulated normally in the water bottle of the compressor.The air gas module of the connected ventilator has been checked for any sign of contamination.However, the gas module was clean.It was noticed during a visual inspection of the returned thermoelectric cooler that there is a sign of water leakage from the connector of the tube that comes from the water separator.The thermoelectric cooler is a self-contained unit including a 12 v peltier device which has one cool side and one warm side.The compressed air is supplied to the cool side of the peltier device.When the temperature of the compressed air is lowered, moisture that remains in the air is partly transformed into water by condensation.This water is then collected in the water separator connected to the outlet of the thermoelectric cooler.The conclusion is that the reported compressor has failed to meet its specifications during the reported event.However, the reported issue could not be reproduced at the manufacturer site.Therefore, it was not possible to confirm if the replaced thermoelectric cooler was faulty.
Event or Problem Description
Manufacturer's ref.#: (b)(4).